MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported the lal was explanted from a patient's right eye in (b)(6) 2021.Rxsight's first awareness of the event was on (b)(6) 2021.The device history record for the lens was reviewed.No issues were noted.The lens was been received and is currently being evaluated.
 
Event or Problem Description
Site reported the lal was explanted from a patient's right eye in (b)(6) 2021.Rxsight's first awareness of the event was on (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported the lal was explanted from a patient's right eye in (b)(6) 2021.Rxsight's first awareness of the event was on (b)(6) 2021.The explanted lens was returned for evaluation.The lens was cut into multiple fragments.The lens was optically tested, but no issues were noted.
 
Event or Problem Description

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12355752
Report Number3012712027-2021-00045
Device Sequence Number17356901
Product Code PZK
UDI-Device Identifier00818806020128
UDI-Public01008188060201281120030517230228
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;